We study the existence of rainbow perfect matching and rainbow Hamiltonian cycles in edge–colored graphs where every color appears a bounded number of times. We derive asymptotically tight bounds on the minimum degree of the host graph for the existence of such rainbow spanning structures. The proof uses a probabilisitic argument combined with switching techniques.

Additional Metadata
Keywords Probabilistic method, Rainbow subgraphs, Switching techniques
Persistent URL dx.doi.org/10.1016/j.endm.2017.06.039
Journal Electronic Notes in Discrete Mathematics
Cano, P. (Pilar), Perarnau, G. (Guillem), & Serra, O. (Oriol). (2017). Rainbow spanning subgraphs in bounded edge–colourings of graphs with large minimum degree. Electronic Notes in Discrete Mathematics, 61, 199–205. doi:10.1016/j.endm.2017.06.039